Oscillatory solutions of fractional integro-differential equations

Joel E. Restrepo, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review

Abstract

We give necessary conditions to get oscillatory solutions of a class of fractional order neutral differential equations with continuously distributed delay by means of the fractional derivative with respect to a given function. In particular, oscillatory solutions of the considered fractional equations with Caputo and Hadamard type of fractional derivatives are established. Some explicit examples are given to illustrate the main results.

Original languageEnglish
Pages (from-to)9080-9089
Number of pages10
JournalMathematical Methods in the Applied Sciences
Volume43
Issue number15
DOIs
Publication statusAccepted/In press - 2020

Keywords

  • fractional integro-differential equation
  • fractional integro-differentiation operators with respect to functions
  • oscillatory solution

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Oscillatory solutions of fractional integro-differential equations'. Together they form a unique fingerprint.

Cite this